Author Topic: PAiN on reduction - anyone else ?  (Read 190 times)

[Buddie]

PAiN on reduction - anyone else ?
« on: May 14, 2022, 06:07:23 pm »
Does anyone else get pain like i do on reducing a dose ?
I was told 5 year ago I have 'mild' Osteoarthritis in my neck.
When I reduce, this is my first and worst symptom. Right in that spot in my neck.
I know muscle/joint pain is a wdl side effect.
Does anyone else get this with any osteoarthritis of an old injury?
It is like the reduction wdl effect targets this specific place in my body.
It is extremely hard to cope with the pain.
I am only water tapering reducing by a very small amount - under 5 % - and the wdl symptom still it 'attacks' me here in this spot. The first time I dropped by cutting, the pain was so bad I literally could hardly move.
Just want to know if anyone else experiences the same? Or am I alone in this?
I wonder if this is going to be permanent pain thing here after I get completely off the Benzo's ( Diaz) ?
Thanks guys
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PAiN on reduction - anyone else ?
« Reply #1 on: May 14, 2022, 06:13:43 pm »
Yes, I have huge back pain whenever I cut a bit. I am c/o to valium, too.  When I was on Ativan, I had interdose withdrawal, wringing in pain on the floor...The doc switched me to clonazepam. Now I am c/o to diazepam.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PAiN on reduction - anyone else ?
« Reply #2 on: May 15, 2022, 12:46:45 am »
Yes AOT, I am suffering with extreme pain in my neck shoulders and arms. My arms are so bad I can hardly lift them. To me it feels more like tendon and ligament pain.  It is so hard to function like this but I have no choice. I use  Bio freeze, AleveX, voltaren, and so many others to try and kill the pain so I can function.  I cannot take NSAID's because they increase my withdrawal symptoms and make me crazy.  This is definitely part of the withdrawals, I never had problems like this before I was put on lorazepam.   I don;t know how long it will last and everyone is different. I am switching over to lorazepam intensol hopefully next week and I am just going to hold for a while and see if this subsides. The pain is getting to be just too much. I cannot sleep anymore because of it.   Good luck and hang in there.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: PAiN on reduction - anyone else ?
« Reply #3 on: May 15, 2022, 01:29:28 am »
I also have intense muscle, ligament, tendon pain. Mine is in my left hip, left lower back and left leg.  I did have an injury years ago.
I also have really bad pain in both legs that only happens early mornings when I wake up or if I manage to nap, sometimes for only a few minutes, I wake up with a start and have the weird leg pain.  Bizarre.  Both pains started when I started my taper.  The leg pain is getting increasingly worse and either pain keeps me from sleeping.  Itís horrible. Spend my time trying to manage through a cloud of pain

So AOT, you are not alone!  I will say though, that every so often, I get random days when both of my pain types are practically gone. No rhyme or reason.

Had this pain checked by several docs.  No treatment has worked so figuring itís withdrawal. 

Hang in there!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.